Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on strong extreme and strongly exposed points in Bochner $ L\sp p$-spaces


Author: Peter Greim
Journal: Proc. Amer. Math. Soc. 93 (1985), 65-66
MSC: Primary 46E40; Secondary 46B20
MathSciNet review: 766528
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A strongly exposed (strongly extreme) vector-valued $ {L^p}$-function takes only strongly exposed (strongly extreme) values almost everywhere on its support. We remove the restrictions, concerning the range space and the measure, in previous papers of the author and M. A. Smith.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40, 46B20

Retrieve articles in all journals with MSC: 46E40, 46B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0766528-1
Keywords: Bocher $ {L^p}$-space, hyperstonean, Stonean transform, strong extreme point, strongly exposed point
Article copyright: © Copyright 1985 American Mathematical Society